| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system as well as customer stated that the drive support cap was sticking out.The customer¿s blood glucose level was 82 mg/dl at the time of the incident.Customer stated that the insulin was "squirting out" during the manual prime process.Troubleshooting was performed.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test or verify compromised forced sensor system alarm due to completely broken reservoir tube lip.Device had missing reservoir tube o-ring and loose/protruded drive support disk.